MathSciNet Relay Station
MathSciNet bibliographic data
MR419491 (54 #7512) 15A72 (14L99 20G20)
Procesi, C. The invariant theory of $n\times n$ matrices. Advances in Math. 19 (1976), no. 3, 306–381.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement